The Annals of Statistics

Detection of Multivariate Outliers with Dispersion Slippage in Elliptically Symmetric Distributions

Rita Das and Bimal K. Sinha

Full-text: Open access

Abstract

In this paper Ferguson's univariate normal results for detection of outliers with variance slippage are extended to the multivariate elliptically symmetric case with dispersion slippage. The locally optimum test we derive possesses all three robustness properties, optimality, null and nonnull, and is based on Mardia's multivariate kurtosis statistic.

Article information

Source
Ann. Statist., Volume 14, Number 4 (1986), 1619-1624.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350183

Digital Object Identifier
doi:10.1214/aos/1176350183

Mathematical Reviews number (MathSciNet)
MR868325

Zentralblatt MATH identifier
0652.62047

JSTOR
links.jstor.org

Subjects
Primary: 62A05
Secondary: 62H15: Hypothesis testing 62H10: Distribution of statistics 62E15: Exact distribution theory

Keywords
Locally best invariant maximal invariant variance slippage outliers robustness Wijsman's representation theorem

Citation

Das, Rita; Sinha, Bimal K. Detection of Multivariate Outliers with Dispersion Slippage in Elliptically Symmetric Distributions. Ann. Statist. 14 (1986), no. 4, 1619--1624. doi:10.1214/aos/1176350183. https://projecteuclid.org/euclid.aos/1176350183


Export citation